Zytiga : Husband has been on Zytiga... - Advanced Prostate...

Advanced Prostate Cancer

11,061 members13,345 posts

Zytiga

Derektwright
Derektwright

Husband has been on Zytiga with prednisone for about 2 weeks now. The fatigue, and just not feeling well is kicking his but. He also does not eat much. Does these side effects let up? If so how long until you notice difference?

13 Replies
oldestnewest

Derek,

Is he on prednisone also?.... I the fatigue is the really only thing that bothers me...but really not that bad...the know this sound crazy but exercise it what helps me the most...just walking...

Yes he is on prednisone also. He is also receiving radiation at this time we have 10 treatments for a tumor that was removed on his spinal cord

Dam

I’m on Zytiga. The fatigue has increased versus being on Lupron alone. But the radiation is a likely contributor, which will ease a lot once it’s over.

Very important to eat properly. Also, exercise (even is it is just forcing yourself to walk a couple of miles a day). And one thing that is also important is to drink plenty of water. My fatigue is bad when I’m dehydrated. And alleviates when I have a glass of water.

Hope this helps...Zytiga is working for me...undetectable PSA again. Hope your results are just as good!

Best,

James

Great advice..

My husband has been on Zytiga + prednizone for 3mos, completed 3 infusions of Jevtana and got Lupron injections every 90 days. Fatigue IS a big problem for him. He pushes himself to ride his bike every day, goes to the gym 3-4 times a week (exercise generates hugnger) and drinks LOTS of water. Hard as it IS he must push himself thru it and rest when he must.

Taking Zytiga since September 2017. My PSA has been falling progressively until reaching 0.17.

My fatigue is very moderate. Although I have disciplined myself a lot in walking every day, 7 days a week, about 10 km. I think this is helping me a lot in controlling fatigue. Encourage him to go little by little, but without pausing to walk as he can.

My first month was very hard and I could only walk inside the house, but I did it.

Exercise, exercise exercise---you all know what he can do, or what he can push to do.

As for appetite, some here use some Pot, or THC. I am not a user---but have seen remarkable eating come back after use, an hour before meals.

Nalakrats

Whimpy-p
Whimpy-p in reply to Nalakrats

Huh?

I'm on the same medication minus the radiation and I feel better then I have in years. I think it more than likely is the radiation. I agree with my Brother's in arms on the exercise but keeping a positive attitude is key cancer hates that. Most of all never give up never surrender. Leo

I am on zytiga an predisone,started last summer,also on lupron,xgivia,had chemo,provenge,radiation,had prostare removed in 2012, lots of water,half gal.per day,exercise I walk every day ,3 days at gym,golf couple times per week ,psa is starting to go up, I will do what ever is next

Hi I have been on the same medication for over a year now. It can be hard and the first few months were a bit of a roller coaster, fatigue, low mood flushes, but you have to push through if possible. No matter how low you feel push yourself to walk outside, do some light weights if physically possible. I’m now able to feel nearly normal and only get occasional low mood and fatigue. It’s learning a new way of life and it’s not easy but everyday I pushed myself. Hope this helps. 👍

Thank you Apollo123 this is very helpful to know that it will get better

You may also like...